# SDR MALA954593

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866MA
- Make and model: Dhav DHC8102
- Aircraft serial: 366
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3005 - IN CRUISE FLIGHT, THE NR 1 ENGINE TORQUE BEGAN TO ERRATICALLY SURGE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT ENGINE.  INVESTIGATION IS CONTINUING.  (X)
